Last reply 7 months ago
Going on yet another dmt

Hi all. I’m currently on no medication for my ms which is strange as my pins and needles are coming back and had a weird ringing in my ears yesterday which made me feel like I was going to pass out and made me very dizzy.might not be ms related though….

I was on aubagio but had a phone call a few weeks ago saying my lft had gone to 607 which other than me being so well they were ready to take me to hospital so I had to come off the aubagio which I was having no issues with and my liver is back to normal but they want to do a scan of my liver to make sure I don’t have any liver damage or cirrohsis of the liver before I start anything else!!! I have been on Copaxone, tecfidera, Plegridy and aubagio so my next choice is rebif. What are your experiences of this and any tips for the side effects? My liver scan should be ok though as I’m not ill just my normal tiredness etc.
I’m just so pleased I was getting my bloods done fortnightly as it could of been so much worse…. So to rebif, I hope everything is going to be ok as I’m so sick of having to stop and start medications

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
7 months ago

@gemmat2014 , Rebif is another Betaferon, which involves regular Liver Function Tests (LFTs) too. So, this may not be a good choice for your liver.

Are you able to discuss all the available options with your MS Nurse?


gemmat2014
7 months ago

@stumbler
yes this is what the ms Nurse has suggested that I am eligible for unless I go back on something I’ve already been on. They are going to check my liver function every week to keep at better eye on it. Everything you look at dmt says about liver problems etc so we will see


stumbler
7 months ago

@gemmat2014 , it seems that all Disease Modifying Therapies (DMTs) can affect our liver function, as regular tests feature in all of them.

Whilst you’re DMT-free, you need to take things especially easy and worry-free, to try and avoid any unnecessary MS activity.


lisaneighbour
7 months ago

Hi
I stopped Avonex in October 2017 as I had a relapse and new lesions on a recent MRI. I tried Fingolimod but didn’t get on with it and I am now making some decisions about future treatments including Aubagio and Tecfidera. Liver function checks do seem to apply to all the DMTs.
I have had weak left left and dizziness which are both new symptoms and have steadily deteriorated over the last 3 weeks. Trying to keep the positivity going but struggling.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.